# SDR 98ZZZX3280

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N729WA
- Make and model: Mrchti S20522R
- Aircraft serial: 388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis Rod End
- Part number: 205624811
- Condition: Failed
- Location: Lt Mlg Control
- Part time: 1,701 hours
- Component: 205624811
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE LT MLG CONTROL ASSY ROD END SHEARED CAUSING THE LT MAIN LANDING GEAR TO COLLAPSE.  THE DIAMETER OF THE THREADED PORTION OF THE ROD END APPEARS TO BE TOO SMALL FOR THE LOADS IMPOSED UPON IT.  IT SEEMS A LANDING GEAR CONTROL ASSY INCORPORATING A LARGER DIAMETER ROD END WOULD BE BETTER SUITED TO THIS INSTALLATION.
